# SDR UPS96220192

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5751 · Ailerons
- Part: Aileron Hinge
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, R/W, O/B AILERON O/B CENTER HINGE FITTING IS CORRODED AILERON SIDE.  REMOVED AND REPLACED R/W, O/B AILERON O/B CENTER HINGE FITTING ON AILERON SIDE IAW SRM 51-30-05, 51-30-02 OHM 20-50-03 AND M/M 57-50-11.
